Drugs Such As Stuck In The Chest?
Afternoon. 2 days ago I took medicine and it felt like it was stuck in my chest. Sometimes I like to feel like that but after a few minutes it disappears. R n r nThis time I still feel the pain to this day. The drug is Clinidac antibiotics so until now I still swallow 3 times a day. Without even swallowing conditions sometimes like pain. R n r nIf this is a symptom of esophagitis (I googling this drug can cause esophagitis) a new period of swallowed in the esophagus (certainly the drug has not worked) already sick. R n rWhy why I think so. r n r nThank you
Hi, thanks for asking at HealthReplies.com
Most likely the condition that occurs is related to the complaint that you submit, namely the drug injuring the esophagus wall so that there is a sense of being stuck even though the drug is already dissolved. This is because each drug is made soluble when exposed to liquid or mucus plus a warm esophagus condition. The digestive tract and airway, including the esophagus, have a protective layer or mucosa that produces mucus. This mucus can dissolve drugs.
You can consume a lot of drinking water so that it can encourage the rest of the drugs involved. In addition, bananas can also help, because they are slippery. If your complaint does not improve after doing so, you can consult an internist. The doctor will do endoscopy if needed.
Thus hopefully useful.